# SDR AWXA200501407

- Difficulty date: October 27, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539501
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED CHORD CRACKED, .3 INCHES, AT BS 616, WL 207 AND BL 60L.  MAINTENANCE CUT OUT DAMAGED SECTION OF CHORD AT BS 616 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5311-01143-DD1.  FABRICATED STIFFENING ANGLE AND FILLER IAW AWA ER 03-5311-01143-DD1.  INSTALLED FABRICATED REPAIR PARTS AT BS 616, WL 207 AND BL 60L IAW AWA ER 03-5311-01143-DD1.
